Monica, I'm so happy that you are getting some help with your symptoms. I also hope your depression is better, too. That can cause more pain and we definitely don't need that!
But, I do have a word of warning. If you are taking both Cymbalta and Wellbutrin, you could possibly develop Serotonin Syndrome. Also, what kind of patch are you on? That can play into this, too. There is a post in Fibro 101 all about Serotonin Syndrome. It can cause some major problems if not addressed. So, I would read that link and discuss this with your doctor. I'm not trying to frighten you but knowledge is power and it's your body so you need to know what you are putting in it.
I'm glad you are doing better and hope you start feeling better and better. You have a wonderful Thanksgiving!
Fibromyalgia, Crohn's Disease, Ostomy, Autoimmune Inner Ear Disease, Diabetes, Osteoporosis, Glaucoma, Scoliosis
God does not give us a spirit of fear, but of power and of love and of a sound mind. 2 Timothy 1:7
Post Edited (Sherrine) : 11/23/2011 5:32:33 AM (GMT-7)